Pfyzer issues with CAPS: has anyone had... - Hughes Syndrome -...

Hughes Syndrome - APS Support

9,857 members10,036 posts

Pfyzer issues with CAPS

Skyllark profile image

has anyone had any clots since taking Pfizer?

16 Replies
KellyInTexas profile image
KellyInTexasAdministrator

No, have you had an episode of clotting or CAPS?

my wife has CAPS, and had some in her lungs... they could not figure out where they came from. Did a head to toe scan, and they could not find where they came from.

KellyInTexas profile image
KellyInTexasAdministrator in reply to Skyllark

bmj.com/content/375/bmj.n2195

Beverly Hunt just tweeted this

Hey yes I had a PE after having the Pfizer injection but it wasn’t because of the injection itself but I clotted under the injection site and the clot travelled to my lung

are you on Fragmin?

I had 3 of them including the booster. No issues.

No probs at after two jabs

MaryF profile image
MaryFAdministrator

Not one I had, but I react to everything so, will have to wait regard booster. MaryF

Nothing for me either. I’ve had both Pfizer jabs.

Had both AstraZeneca jabs and no problems

No probs with AZ but had a visit with Rheumy who tells me booster unlikely for anyone in Oz until more of the population is fully vaxxed. We are also coming into our summer so number of +ve Covid numbers will tend to drop.

Had your Specialist, who is in charge of your anticoagulation, told you not go too high in INR just when you took the shot? What I understand it is good that we are well anticoagulated when taking the shot for Covid-19 as there can be clots etc. Not too high INR and of course not too low either. If you are on Warfarin that is.

Lure2 profile image
Lure2 in reply to Lure2

I had to have a lower INR just when I took the shot I remember but as soon as it was over in the evening I took a Fragminshot in the stomach to get INR up again.

Nope I had 2 Pfizer shots no clotting

No. Myself nor 5 other family members have had any issue with clots from the Pfizer vaccine.

MaryF profile image
MaryFAdministrator

No, but I was not allowed to have Pfizer, but I still reacted badly to the one I did have, but not that. I had to have low dose Steroids alongside and before and after for some time, also a very strong antihistamine for a couple of weeks. Glad that is over. MaryF

You may also like...